# SDR USAASB98118

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit
- Part number: 655825029
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ROC - FL 391 - ON APPROACH TO ROC, THE NOSE GEAR GREEN LIGHT FLICKERED WHEN SELECTING THE GEAR DOWN AND THE WARNING HORN SOUNDED WHEN FLAPS WERE SELECTED TO 15 DEGREES.  RECYCLED GEAR AND ON THIRD GEAR EXTENSION RECEIVED ALL THREE GREEN LIGHTS AND NO HORN AT ANY FLAP SETTING.  GEAR WAS VERIFIED DOWN ALL THREE TIMES THROUGH SIGN GLASS/VIEWING PORT.  FLIGHT LANDED W/O FURTHER INCIDENT WITH NO EMERGENCY DECLARED.  MAINTENANCE REMOVED AND REPLACED THE M983 CIRCUIT CARD INSIDE THE E11 LANDING GEAR LOGIC SHELF.  SLUGGED NOSE LANDING GEAR SWITCHES AND GREASED GEAR.  PERFORMED TEST FLIGHT.  GEAR OPERATIONAL CHECK GOOD IN ASSOCIATION WITH MM.  (M)
